# SDR HEEA954285

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1179405107
- Condition: Sticks
- Location: Cockpit Tot
- Part time: 927 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STICKS ON START WHEN IDLED FOR OVER 8 HOURS APPROXIMATELY.
